Betamethasone - Can this cream be used on heat rash?

Answers (1)

Anonymous

10 Sep 2012

Hello collinsamy, & welcome to the sitre. You didn't say what the bethamethasone was orignally prescribed for, & it can be a tricky drug to be using for just anything, How do you know, first of all this is just a heat rash, & are you talking about yourself or maybe a child or baby? I ask since babies tend to get heat rash quite often, & would not suggest you use this on one. I suggest you ask your doctor before using this on a heat rash or get the rash diagnosed first. I am giving you the link to read about this drug, & hope it can better answer your question. It's sounds like in your question, that this was prescribed for something different, so please check with your doctor first...
http://www.drugs.com/mtm/betamethasone.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Bactrim DS - can I take this medication for a rash on my chest? ive had it for over a week?

i thought it was a heat rash and i treated it with topic cream and gold bond it wont go away.

1 answer 8 Oct 2009

Will zyrtec help me with an itchy rash?

I have an itchy red rash that the doctor isn't sure if is psoriasis. I was prescribed betamethasone dipropionate cream and since I used it ...

2 answers 26 May 2011

Skin Rash - what can I do about Scabies?

I have somehow contacted Scabies from a tanning bed or through working with the public. I have taken one dose of Peritherin cream and cleaned ...

5 answers 5 Jul 2012

I can't identify the skin rash on my face?

I have a skin rash that looks like rosasha or acne but creams for either of those skin problems have not worked. It is on my face and spreads if I ...

2 answers 25 Nov 2012

I'm taking lamisil tabs for ringworm rash on the skin. I have also been treating it topically with?

... lotrimin cream and spray Now where the rash was, its peeling (in a circle in each spot) is that a sign that its going away or should I be worried?

0 answers 5 Jul 2013